# SDR 03FDEA02340

- Difficulty date: December 31, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727-200
- Aircraft serial: 21330
- Aircraft time: 62,437 hours, 43,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN STA 1090 STR 27R - 29R.  REMOVED CORROSION ON SKIN AT BS 1090, STR 27R-29R AND INSTALLED REPAIR DOUBLER   PER SRM   53-30-3  FIG 3.
